# SDR DALA12017340947

- Difficulty date: December 30, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 61,152 hours, 46,015 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE VENTRAL STAIRWAY WERE INOPERATIVE. MX FOUND A LOOSE CONNECTOR, RESECURED THE CONNECTOR AND THE SYS RETURNED TO NORMAL OPERATION.
